Advanced search
1 file | 191.77 KB

Bipolar database querying using bipolar satisfaction degrees

Author
Organization
Keywords
FUZZY-SETS, LINGUISTIC QUANTIFIERS, SYSTEMS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 191.77 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Matthé, Tom, Guy De Tré, Sławomir Zadrożny, Janusz Kacprzyk, and Antoon Bronselaer. 2011. “Bipolar Database Querying Using Bipolar Satisfaction Degrees.” International Journal of Intelligent Systems 26 (10): 890–910.
APA
Matthé, T., De Tré, G., Zadrożny, S., Kacprzyk, J., & Bronselaer, A. (2011). Bipolar database querying using bipolar satisfaction degrees. INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS, 26(10), 890–910.
Vancouver
1.
Matthé T, De Tré G, Zadrożny S, Kacprzyk J, Bronselaer A. Bipolar database querying using bipolar satisfaction degrees. INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS. 2011;26(10):890–910.
MLA
Matthé, Tom, Guy De Tré, Sławomir Zadrożny, et al. “Bipolar Database Querying Using Bipolar Satisfaction Degrees.” INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS 26.10 (2011): 890–910. Print.
@article{1890643,
  author       = {Matthé, Tom and De Tré, Guy and Zadrożny, Sławomir and Kacprzyk, Janusz and Bronselaer, Antoon},
  issn         = {0884-8173},
  journal      = {INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS},
  keywords     = {FUZZY-SETS,LINGUISTIC QUANTIFIERS,SYSTEMS},
  language     = {eng},
  number       = {10},
  pages        = {890--910},
  title        = {Bipolar database querying using bipolar satisfaction degrees},
  url          = {http://dx.doi.org/10.1002/int.20505},
  volume       = {26},
  year         = {2011},
}

Altmetric
View in Altmetric
Web of Science
Times cited: